# SDR AWXA200301179

- Difficulty date: September 9, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 67,197 hours, 26,513 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 149N7664
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK A 1.25 INCH CRACK WAS FOUND ON SUPPORT BRACKET UNDER RT WING TO BODY FAIRING AT BS 1300, STR 25 RT.  MAINTENANCE CUT OUT DAMAGE ON SUPPORT BRACKET UNDER RT WING TO BODY FAIRING AT BS 1300, STR 25 RT; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED REPAIR ANGLE AND FILLER; INSTALLED REPAIR PARTS IAW B757-200 SRM 53-60-71, PG 203 FIG 202.
